# SDR LR7A08047

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 41,358 hours, 24,588 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3410587
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5302, FOUND RAMP DOOR RT ACTUATING HORN FITTING CRACKED AT RS8.4 RT.  REPAIR ACCOMPLISHED BY REPLACING FITTING IAW SMP581-91-00 PARA 10, PG 209.
